Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 4, NWS Louisville, KY

January 1, 202210 counties in Kentucky

NWS Louisville, KY issued this flash flood warning at Jan 1, 2022, 8:08 AM CST for 10 counties in Kentucky. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 1, 2022, 8:08 AM CST (14:08 UTC)
Expired
Jan 1, 2022, 12:00 PM CST
In force
4 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

Counties Adair County, KY, Allen County, KY, Barren County, KY, Casey County, KY, Green County, KY, Lincoln County, KY, Metcalfe County, KY, Russell County, KY, Taylor County, KY, Warren County, KY

The radar

The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 2.1 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2022-01-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2022-01-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
791 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
245 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

015 
WGUS53 KLMK 011408
FFWLMK
KYC001-003-009-045-087-137-169-207-217-227-011800-
/O.NEW.KLMK.FF.W.0004.220101T1408Z-220101T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
808 AM CST Sat Jan 1 2022

The National Weather Service in Louisville has issued a

* Flash Flood Warning for...
  Casey County in central Kentucky...
  Southern Green County in central Kentucky...
  Southern Lincoln County in central Kentucky...
  Southeastern Taylor County in central Kentucky...
  Adair County in south central Kentucky...
  Northern Allen County in south central Kentucky...
  Barren County in south central Kentucky...
  Metcalfe County in south central Kentucky...
  Northern Russell County in south central Kentucky...
  East Central Warren County in south central Kentucky...

* Until noon CST /100 PM EST/.

* At 808 AM CST /908 AM EST/, Doppler radar indicated thunderstorms 
  producing heavy rain across the warned area. Between 2 and 4 
  inches of rain have fallen. Additional rainfall amounts of 1 to 2 
  inches are possible in the warned area. Flash flooding is ongoing 
  or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and Mesonet reports.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Liberty, Glasgow, Columbia, Edmonton, Russell Springs, Crab 
  Orchard, Milltown, Bliss, Portland and Gradyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report flooding to your local law enforcement agency when you 
can do so safely and have them relay your report to the National 
Weather Service in Louisville.

&&

LAT...LON 3706 8612 3705 8607 3749 8445 3734 8451
      3735 8456 3712 8490 3707 8491 3676 8633

FLASH FLOOD...RADAR INDICATED

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jan 1, 7:06 AM CST, 1 hour 2 minutes earlier.

Area forecast discussion, Jan 1, 7:06 AM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
806 AM EST Sat Jan 1 2022

.Forecast Update...
Issued at 806 AM EST Sun Jan 1 2022

Will be doing a quick update to expire the Tornado Watch across
southern Kentucky which expired at the top of the hour (01/13Z).
Updated products will be available shortly.

&&

.Short Term...(This afternoon through Sunday)
Issued at 241 AM EST Sat Jan 1 2022

...Heavy rainfall Event Unfolding...

...Severe Weather Still Possible...

Training storms set up overnight from Arkansas to Kentucky ahead of
a long surface boundary. Precipitable water values over 1.5" have
encouraged efficient rainfall producing convection and will likely
lead to flooding concerns today. One to three inches of additional
rainfall appears likely throughout much of central Kentucky and
southern Indiana, with the heaviest amounts between the Ohio River
and the Cumberland Parkway.

Low pressure will ride up the boundary and approach from the
southwest this morning, then move across central Kentucky from
southwest to northeast this afternoon. As it approaches, the showers
and embedded storms over southern Kentucky will lift slightly
northward, bringing locally heavy rain farther north, along the
surface boundary, than what we have been seeing overnight. This may
leave the southeast corner of central Kentucky, including the Dale
Hollow and Lake Cumberland regions, relatively dry and susceptible
to supercell development this afternoon. However, instability is
progged to remain relatively weak along with weak mid-level lapse
rates. Soundings show some degree of mid-level warmth, though the
least capping will be found over the aforementioned areas of
southeast central Kentucky. Shear will be sufficient for organized
storms and the risk of rotation.

Outside of thunderstorms, synoptic winds will become gusty this
afternoon from the Tennessee border to the southern Blue Grass under
a potent low level jet from the lower Mississippi Valley to the
central Appalachians. Gusts of 30-40 mph will be possible. After
conferring with neighboring offices, will hold off on any wind
headline for now, given uncertainties of just how strong surface
gusts will be.

The low will swing its cold front through the region this evening.
Any isolated storms that might develop this afternoon will be
overtaken by a broad band of showers and embedded storms ahead of
the front as it sweeps eastward. Behind the front overnight low
clouds will persist and very light rain is expected.

.Long Term...(Sunday night through Friday)
Issued at 250 AM EST Sat Jan 1 2022

Synopsis...Axis of positively-tilted, highly amplified shortwave
trough tracks through the Ohio Valley towards the Northeast while it
gets absorbed by an upper-low over the Hudson Bay. Behind that
system, a combination of zonal flow aloft and a Canadian surface
high pressure bring a drier and noticeable colder air mass. However,
such features won't last a prolonged time since another mid-level
wave and associated cyclonic flow should establish themselves over
the eastern two-thirds of the CONUS by the middle of next week.

Sunday...Forecast soundings of the post-frontal air mass show a
saturated low-level layer and a significant temperature drop as the
day progresses. The temperature swing between Saturday evening (mid
50s) and Sunday mid morning (upper 30s) is approximately 20 degrees.
On top of that, strong NW winds due to isallobaric effects will
ensue wind chill readings in the 20s during most of the day.
Additionally, there is a non-zero chance of wintry precipitation in
the afternoon/evening period due to the possible overlap of 1) below-
freezing thermal profile, 2) a saturated layer, and 3)
frontogenetical zone at 700 mb due to surface cyclogenesis moving
along the Southeast. It seems that the best chance of measurable
snow exists in the area south of I-64 and east of I-65 where there
might be ice in the DGZ for necessary crystal production. However,
farther north this feature is lacking, so expect lighter
accumulations.

Monday - Wednesday... As the surface high pressure settles in,
strong subsidence and dry air are responsible for maintaining quiet
and sunny days. Winds will decrease while still from the north which
maintains the steady cold intrusion in our forecast area. We wake up
to temperatures well below freezing Monday and Tuesday morning (in
the 20s). By Wednesday, the center of high pressure will be moving
over the Atlantic Ocean which allows a wind shift to a southerly
component and a subtle rise of the mercury/moisture with increasing
cloud coverage

Thursday - Saturday... The upper-level synoptic pattern favors
surface cyclogenesis over the South. The low will track north-
northeast bisecting the Ohio Valley. Cold air will be rushed just
behind the surface low and attendant cold front to enhance winter
precipitation processes. The combination of an anafront and/or
deformation zone at the back of the low will support winter precip.
It is important to mention that GEFS members are not as aggressive
with this event as EPS members are, but the signal for measurable
snow amounts is already there for Thursday. Friday and Saturday will
be sunny and extremely cold as minimum temps will fall to the teens
and highs will struggle to stay above freezing.

&&

.Aviation...(12Z TAF Issuance)
Issued at 650 AM EST Sat Jan 1 2022

Strong-to-severe storms are forecasted for today as a line of
convergence slowly moves northward. BWG is experiencing periods of
IFR as thunderstorms intermittently move over it. That trend will
hold for the first half of this forecast package and eventually will
reach LEX (around noon). Further north, HNB and SDF will begin MVFR
and fall IFR as storms proliferate in that area due to a southward
sagging cold front currently positioned in southern IL. The final
push of unsettled weather will be tied to gusty winds and a
conditional risk of isolated tornadoes. Additionally, heavy rain
will reduce VIS to IFR restriction. There is a slight improvement of
CIGS and VIS behind the cold front; however, a low-level cloud deck
will impose IFR CIGS for all sites before dawn on Sunday.

&&

.Hydrology...
Issued at 430 AM EDT Sat Jan 1 2022

As a warm front lifts northward through south central Kentucky,
thunderstorm coverage will increase. The combination of an axis of
enhanced PW, deep moist convergence, and training convection is
supporting rainfall accumulations on the order of 2 inches in 3
hours as noted in the Barren County KY Mesonet station. WPC's QPF
for the coming 24 hours highlights a SW-NE band of heavy
precipitation on the order of 2-4 inches along central KY. Part of
the coming rain might fall over already saturated soils or
hydrophobic areas, which can surpass current flash flood guidance.

Excessive runoff will cause crests in several Lower Ohio Basin
rivers. Latest AHPS forecast package shows moderate stage flooding
for Peaks Mill by Sunday morning. Moreover, minor flooding is
expected for the following rivers between Sunday and Monday:
Rochester, Woodbury Upper, Boston, Dundee, and Blue Licks Spring.
There are other sites that should be closely monitored as we head
into next week for rapid flow rises. Always remember to turn around
when flooding is occurring and find an alternative way.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through this evening for INZ076>079-083-084-089>092.

KY...Flood Watch through this evening for KYZ023>043-045>049-053>057-
     061>067-070>078-081-082.

&&

Update.......MJ
Short Term...13
Long Term....ALL
Aviation.....ALL
Hydrology....ALL
Hazardous weather outlook, Jan 1, 7:12 AM CST, 56 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
812 AM EST Sat Jan 1 2022

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-021315-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
812 AM EST Sat Jan 1 2022 /712 AM CST Sat Jan 1 2022/

...FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Periods of moderate to heavy rainfall are expected through this
evening, especially in Kentucky. Locally heavy rainfall may cause
flooding impacts, especially in areas where heavy rain persists for
more than a few hours.

There will also be a threat of severe weather with some of the
strongest storms, mainly in southern Kentucky. The main threats will
be locally damaging winds and hail but isolated tornadoes cannot be
ruled out.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

The latest forecasts suggest that a period of wintry weather will be
possible late Wednesday night and on Thursday. The track of the
system is still uncertain, so be sure to keep abreast of the
forecasts over the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotters will be needed to report instances of heavy rainfall and
severe weather today.

MJ

In the hours before

Local storm report, Jan 1, 5:30 AM CST, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
630 AM EST SAT JAN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     HAIL             4 ENE GASCON            37.03N 85.51W
01/01/2022  E1.50 INCH       ADAIR              KY   STORM CHASER

&&

13
Local storm report, Jan 1, 6:11 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
711 AM EST SAT JAN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 AM     HAIL             COLUMBIA                37.10N 85.31W
01/01/2022  M1.25 INCH       ADAIR              KY   BROADCAST MEDIA

            VIEWER REPORTED HALF DOLLAR HAIL IN
            COLUMBIA. TIME ESTIMATED FROM RADAR.

&&

RJS
Local storm report, Jan 1, 7:09 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
809 AM EST SAT JAN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     FLASH FLOOD      2 NW CANE VALLEY        37.21N 85.34W
01/01/2022                   TAYLOR             KY   911 CALL CENTER

            DELAYED REPORT. TAYLOR COUNTY DISPATCH
            REPORTED TWO VEHICLES DROVE INTO HIGH WATER
            ON NORTH COBURG RD.

&&

CJP
Special weather statement, Jan 1, 7:41 AM CST, 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
741 AM CST Sat Jan 1 2022

KYZ074-076-011415-
Metcalfe KY-Barren KY-
741 AM CST Sat Jan 1 2022

...A strong thunderstorm will impact portions of east central Barren
and northwestern Metcalfe Counties through 815 AM CST...

At 741 AM CST, Doppler radar was tracking a strong thunderstorm near
Glasgow, moving northeast at 30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Edmonton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3686 8591 3692 8596 3711 8570 3696 8558
TIME...MOT...LOC 1341Z 239DEG 27KT 3692 8587

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MJ
Local storm report, Jan 1, 7:56 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
856 AM EST SAT JAN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     FLASH FLOOD      4 W CANE VALLEY         37.19N 85.40W
01/01/2022                   GREEN              KY   911 CALL CENTER

            GREEN COUNTY DISPATCH REPORTED ONGOING WATER
            RESCUE NEAR KY-1913 AND COBURG ROAD. A
            VEHICLE IS LOCATED IN HIGH WATER, WITH THREE
            PEOPLE ON TOP OF VEHICLE. MULTIPLE
            DEPARTMENTS ON SCENE ATTEMPTING WATER
            RESCUE. DISPATCH RECEIVED FIRST CALL FOR
            WATER RESCUE AROUND 5:18 AM EASTERN TIME.

&&

CJP
Local storm report, Jan 1, 8:05 AM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
905 AM EST SAT JAN 1 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 AM     FLASH FLOOD      5 W CANE VALLEY         37.19N 85.40W
01/01/2022                   GREEN              KY   911 CALL CENTER

            GREEN COUNTY DISPATCH REPORTED A SECOND
            VEHICLE DROVE INTO HIGH WATER NEAR KY-1913
            AND COBURG ROAD. 1 PERSON WAS RESCUED DOWN
            STREAM AFTER HOLDING ON TO A TREE IN SWIFT
            WATER. INJURIES ARE UNKNOWN AT THIS TIME.
            THIS WATER RESCUE IS SEPARATE FROM THE
            ONGOING WATER RESCUE, BUT IS IN THE SAME
            AREA.

&&

CJP

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 9:18 PM CSTSpecial Weather StatementLMKScott27 min
Dec 31, 9:46 PM CSTSpecial Weather StatementLMKBourbon44 min
Jan 1, 12:28 AM CSTSpecial Weather StatementLMKLogan17 min
Jan 1, 12:49 AM CSTSpecial Weather StatementLMKSimpson26 min
Jan 1, 1:06 AM CSTSpecial Weather StatementLMKWarren24 min
Jan 1, 1:08 AM CSTAreal Flood AdvisoryLMKAdair, Allen, Barren, Cumberland, Green, Logan and 3 more3 hr
Jan 1, 1:24 AM CSTSpecial Weather StatementLMKWarren36 min
Jan 1, 1:46 AM CSTSpecial Weather StatementLMKCasey29 min
Jan 1, 2:21 AM CSTSevere Thunderstorm WarningLMKBarren, Green, Metcalfe24 min
Jan 1, 2:39 AM CSTSpecial Weather StatementLMKAdair36 min
Jan 1, 3:13 AM CSTFlash Flood WarningLMKAllen, Barren, Metcalfe, Warren5 hr
Jan 1, 3:28 AM CSTSpecial Weather StatementLMKLogan32 min
Jan 1, 3:39 AM CSTFlash Flood WarningLMKAdair, Casey, Green, Metcalfe, Taylor5 hr
Jan 1, 3:56 AM CSTSpecial Weather StatementLMKLogan, Warren34 min
Jan 1, 4:02 AM CSTAreal Flood AdvisoryLMKAdair, Allen, Barren, Butler, Casey, Edmonson and 9 more3 hr
Jan 1, 4:20 AM CSTSevere Thunderstorm WarningLMKAllen, Barren, Edmonson, Warren25 min
Jan 1, 4:39 AM CSTSevere Thunderstorm WarningLMKBarren, Green, Metcalfe36 min
Jan 1, 4:47 AM CSTFlash Flood WarningLMKLincoln3 hr
Jan 1, 5:13 AM CSTSevere Thunderstorm WarningLMKAdair, Metcalfe, Russell32 min
Jan 1, 5:39 AM CSTSevere Thunderstorm WarningLMKAdair, Casey, Russell21 min
Jan 1, 7:41 AM CSTSpecial Weather StatementLMKMetcalfe34 min
Jan 1, 9:38 AM CSTSpecial Weather StatementLMKLarue22 min
Jan 1, 9:49 AM CSTRiver Flood WarningLMKButler, Warren5 days
Jan 1, 9:49 AM CSTRiver Flood WarningLMKHart59 hr
Jan 1, 9:49 AM CSTRiver Flood WarningLMKButler, Muhlenberg, Ohio6 days
Jan 1, 10:02 AM CSTSpecial Weather StatementLMKLarue43 min
Jan 1, 10:09 AM CSTSpecial Weather StatementLMKGrayson36 min
Jan 1, 10:23 AM CSTSpecial Weather StatementLMKButler, Edmonson, Logan, Simpson, Warren37 min
Jan 1, 10:37 AM CSTSevere Thunderstorm WarningLMKLogan38 min
Jan 1, 10:50 AM CSTSpecial Weather StatementLMKLarue25 min
Jan 1, 11:00 AM CSTSevere Thunderstorm WarningLMKEdmonson15 min
Jan 1, 11:05 AM CSTSpecial Weather StatementLMKHart25 min
Jan 1, 11:08 AM CSTTornado WarningLMKEdmonson, Hart22 min
Jan 1, 11:18 AM CSTSevere Thunderstorm WarningLMKLogan27 min
Jan 1, 11:24 AM CSTTornado WarningLMKLogan, Simpson21 min
Jan 1, 11:39 AM CSTTornado WarningLMKLogan, Simpson, Warren36 min
Jan 1, 11:43 AM CSTTornado WarningLMKLogan, Simpson, Warren32 min
Jan 1, 11:46 AM CSTSevere Thunderstorm Warning Considerable damage threatLMKMarion, Washington14 min
Jan 1, 12:00 PM CSTAreal Flood WarningLMKAdair, Allen, Barren, Casey, Green, Lincoln and 4 more6 hr
Jan 1, 12:08 PM CSTTornado WarningLMKMarion, Taylor22 min
Jan 1, 12:08 PM CSTTornado WarningLMKBarren, Edmonson, Green, Hart, Metcalfe37 min
Jan 1, 12:14 PM CSTAreal Flood AdvisoryLMKBullitt, Grayson, Hardin, Hart, Larue, Marion and 4 more4 hr
Jan 1, 12:14 PM CSTSpecial Weather StatementLMKBarren16 min
Jan 1, 12:14 PM CSTSevere Thunderstorm Warning Considerable damage threatLMKGreen, Taylor16 min
Jan 1, 12:15 PM CSTAreal Flood AdvisoryLMKButler, Edmonson, Grayson, Hart, Logan, Ohio and 1 more4 hr
Jan 1, 12:30 PM CSTSevere Thunderstorm Warning Considerable damage threatLMKBarren, Metcalfe30 min
Jan 1, 12:46 PM CSTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Casey, Green, Marion, Taylor29 min
Jan 1, 12:49 PM CSTSpecial Weather StatementLMKClinton26 min
Jan 1, 12:52 PM CSTSevere Thunderstorm Warning Considerable damage threatLMKAdair, Green, Metcalfe23 min
Jan 1, 12:55 PM CSTTornado WarningLMKMadison8 min
Jan 1, 12:56 PM CSTSpecial Weather StatementLMKCumberland34 min
Jan 1, 1:01 PM CSTAreal Flood AdvisoryLMKAnderson, Bourbon, Boyle, Clark, Fayette, Garrard and 9 more4 hr
Jan 1, 1:03 PM CSTAreal Flood AdvisoryLMKBarren, Casey, Edmonson, Green, Hart, Larue and 4 more4 hr
Jan 1, 1:08 PM CSTSevere Thunderstorm WarningLMKAllen, Monroe37 min
Jan 1, 1:30 PM CSTSpecial Weather StatementLMKRussell30 min
Jan 1, 1:34 PM CSTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Metcalfe, Monroe26 min
Jan 1, 1:40 PM CSTAreal Flood AdvisoryLMKAdair, Allen, Barren, Clinton, Cumberland, Metcalfe and 2 more4 hr
Jan 1, 1:49 PM CSTRiver Flood WarningLMKBourbon38 hr
Jan 1, 1:53 PM CSTSevere Thunderstorm Warning Considerable damage threatLMKClinton, Cumberland, Russell37 min
Jan 1, 2:03 PM CSTRiver Flood WarningLMKHardin, Nelson3 days
Jan 1, 4:11 PM CSTRiver Flood WarningLMKFranklin27 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.